# SDR FDEA201801230179

- Difficulty date: January 23, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 68,110 hours, 21,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN UPPER CABIN, SEC 46 AT BS 1681 HAS AFT SHEAR DECK WITH SPOTS OF SURFACE CORROSION AND BARE METAL ON ENTIRE LENGTH OF UPPER STRUCTURE FROM LEFT TO RIGHT SIDES OF FUSELAGE WHERE NUTPLATES ARE INSTALLED FOR FLOORBOARDS.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.   ALL OTHER AREAS OF SHEAR WEB ARE   WITHIN LIMITS IAW SRM 53-60-51-1A,  FABRICATED REPAIR DOUBLER AND INSTALLED IAW 53-60-51-2R REPAIR 2, ALTERNATIVE I, ALODINED AND PRIMED THE AFT SHEAR PLATE IAW SRM 51-20-01-0G.
